Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: ?
Life Threatening? No
Write-up: Acute myocardial infarction; Multiple organ failure; Hepatic failure; This is a spontaneous report downloaded from the Agency Regulatory Authority-WEB [regulatory authority number DE-PEI-CADR2021017565]. A non-contactable Consumer reported that an 81-year-old male patient received BNT162B2 (comirnaty, Solution for injection, Lot number: unknown), via an unspecified route of administration from 25Jan2021 at single dose for covid-19 immunisation. Medical history included all ongoing Arterial hypertension, transient ischaemic attack, non-Hodgkin''s lymphoma from 2014, zoeliac disease from 25Jan2021. The patient''s concomitant medications were not reported. The patient experienced Acute myocardial infarction, multiorgan failure, liver failure on 15Feb2021. The patient underwent lab tests and procedures which included computerised tomogram suspected cholecystitis on an unknown date. The patient died on 15Feb2021 due to Acute myocardial infarction, multiorgan failure, liver failure. The outcome of the events was fatal. It was not reported if an autopsy was performed. There is an Inconsistent causal association to immunization for all three reported events. Sender Comment: Are you or the person concerned known of any allergies? If yes, which? No Information on risk factors or previous illnesses: arterial hypertension, state according to TIA, peripheral T-cell non-Hogkin lymphoma 2014, celiac disease / vaccination on 25Jan2021 with Biontech Covid vaccine. Presentation in domo on January 29th, 2021 in case of deteriorated general condition and electrolyte imbalance, in the course acute kidney failure and hypotension. permanent diagnosis adrenal cortical insufficiency with adrenalitis permanent diagnosis paraneoplastic in post-lymphoma condition. No improvement under cortisone. In the course of the disease, there was a septic constellation with compulsory catecholamines, admission to the intensive care unit. Here in the CT abdomen suspected cholecystitis, then cholecystectomy, fibrinous repositioning of the liver. Furthermore gastric ulcer with bleeding and progressive liver failure with coagulation disorder, anemia etc. Attempt to control the coagulation disorder, but acute PEA, no improvement under resuscitation measures and then death. No follow-up attempts needed. Follow-up provided automatically; Reported Cause(s) of Death: Acute myocardial infarction; liver failure; Multiple organ failure
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166